Periodic polling systems in heavy-traffic: renewal arrivals

T.L. Olsen, R.D. van der Mei

Research output: Contribution to JournalArticleAcademicpeer-review


This paper considers heavy-traffic limit theorems for polling models with periodic server routing with general renewal arrivals and mixtures of gated and exhaustive service policies. We provide a strong conjecture for the limiting waiting-time distribution in a general parameter setting when the load tends to 1, under proper heavy-traffic scalings. © 2004 Elsevier B.V. All rights reserved.
Original languageEnglish
Pages (from-to)17-25
JournalOperations Research Letters
Publication statusPublished - 2005

Bibliographical note



Dive into the research topics of 'Periodic polling systems in heavy-traffic: renewal arrivals'. Together they form a unique fingerprint.

Cite this